# SDR ASOA201102141

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM HAS CORROSION RT SIDE.  CORROSION OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REPAIRED IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01.
